Baire classes of functions and Lyapunov exponents. XII
Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 215-220
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_2_a2,
author = {V. M. Millionshchikov},
title = {Baire classes of functions and {Lyapunov} {exponents.~XII}},
journal = {Differencialʹnye uravneni\^a},
pages = {215--220},
year = {1983},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_2_a2/}
}
V. M. Millionshchikov. Baire classes of functions and Lyapunov exponents. XII. Differencialʹnye uravneniâ, Tome 19 (1983) no. 2, pp. 215-220. http://geodesic.mathdoc.fr/item/DE_1983_19_2_a2/